# SDR DHL2000715015

- Difficulty date: October 5, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED AT ATA 1342 JUST ABOVE STR 20L.  FABRICATED AND INSTALLED REPAIR PER B727 SRM 51-30-2, 51-10-1, 53-30-1 AND 53-30-3.
